# SDR IPXA2015071491124

- Difficulty date: July 1, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B01870243
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN FLOOR WEB BS140 AT LT MOST OTBD CORNER CRACKED.  M/D BS140-160 LT OTBD MOST FWD CORNER  FLOOR WEB IS REPAIRED IAW SRM 53-10-51-2R-7, FIG 201, REV 33.  THIS IS CAT B REPAIR, SUPPLIMENT INSPECTIONS ARE REQIRED IAW SRM 53-10-51-2R-7, TABLE 202, REV 33.  INSP THRESHOLD IS 15,000 FLT CYC AFTER REPAIR INSTALLATION REPEAT INSP INTERVAL IS 3,000 FLT CYC.
